MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SINGLE-SITE; PERMANENT CAUTERY HOOK

INTUITIVE SURGICAL, INC SINGLE-SITE; PERMANENT CAUTERY HOOK
Model Number 478090-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the permanent cautery hook (pch) instrument involved with this complaint to perform failure analysis; however, the evaluation is not yet complete.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure that the tip and the tube of the single site permanent cautery hook (pch) instrument became bent and separated, rendering it unusable.There were no reports of fragments falling into the patient.The procedure was completed with no reports of patient injury.

Brand Name
SINGLE-SITE
Common Device Name
PERMANENT CAUTERY HOOK
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24783612
Report Number2955842-2026-20598
Device Sequence Number6134008
Product Code NAY
UDI-Device Identifier00886874113721
UDI-Public(01)00886874113721(11)250102(10)K10250102
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K152448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number478090-03
Device Catalogue Number478090
Device Lot NumberK10250102 0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown